# SDR IPXA2022021478950

- Difficulty date: January 25, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 78,176 hours, 15,911 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: ARC70082
- Part serial: TAG722697
- Condition: None
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRT WING T/E LOWER ACCESS DOOR SILL CRACK AT I/B STA. XORS 480.REMOVED AND REPLACED CRACKED SILL IAW SRM 51-33-01 (MINOR).
